# SDR 99FDEA00112

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Engine: Ge CF680A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FAILED IN FLT, LOUD POP HEARD LVL AT 310.  COMPLIED WITH ECAM.  QRH PROC DUE TO POSSIBLE STRUCTURE DAMAGE.
